Switch to: References

Add citations

You must login to add citations.
  1. Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
    Let Λ be a singular cardinal of uncountable confinality ψ. Under various assumptions about the sizes of covering families for cardinals below Λ, we prove upper bounds for the covering number cov(Λ, Λ, v⁺, 2). This covering number is closely related to the cofinality of the partial order ([Λ]", ⊆).
    Direct download (5 more)  
    Export citation  
    Bookmark   4 citations